# SDR UPS97822059

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 520-540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, SKIN CORRODED BELOW C2 DOOR, STA 520 TO 540, LONGERON 33R.  CUT OUT DAMAGE AREA, INSTALLED REPAIR DOUBLER AT STA 520 TO 540, LONGERON 31R TO 35R, IAW SRM 51-1-20, 51-1-21 AND DHC SK-806-705 REF UPS E0 DC8-5330-9022-A.
